# SDR SWAA2021072887544

- Difficulty date: June 23, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON SERVICE DOOR HARDWARE GIRT BAR FITTING AT AFT GALLEY AREA ; 2021-288090 / [01] REPLACED SERVICE DOOR HARDWARE GIRT BAR FITTING AT AFT GALLEY AREA IAW AMM-25-66-02-400-801; PART USED:NAS623-3-5;MS35338-43;BACB30LU4-15;BACB30LR4-18; [02] REPLACED SERVICE DOOR HARDWARE GIRT BAR FITTING AT AFT GALLEY AREA IAW AMM-25-66-02-400-801
